# SDR IPXA2025061246708

- Difficulty date: May 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 30,950 hours, 20,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N310510
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-MXP-49-015-101-JIC-STR- APU INLET DOOR UPPER MOUNT STRAP HAS CORROSION.REMOVED STRAP AT APU INLET DOOR UPPER MOUNT IAW B757-200 SRM 51-40-02.FABRICATED NEW ANGLE ON TRAVELER  T25/1817334. LOCATED AND DRILLED NEW ANGLE IAW B757-200PF SRM 51-40-02.INSTALLED NEW ANGLE AT APU INLET DOOR UPPER IAW B757-200PF SRM 51-40-02 AND SRM 51-20-01
